【Rohto Pharmaceutical】 Alguard Quick Chewable 15 tablets
Mequitadine, which has both anti-allergic and anti-histamine effects, suppresses the occurrence of allergic symptoms from the cause, and exerts excellent effects on painful allergic symptoms such as sneezing and runny nose.
Out of stock
SKU
4987241145072
US$8.63
Mequitadine、 which has both anti-allergic and anti-histamine effects、 suppresses the occurrence of allergic symptoms from the cause、 and exerts excellent effects on painful allergic symptoms such as sneezing and runny nose. In addition、 *Mequitadine* does not make you sleepy、 so it is recommended when you want to concentrate while working or studying.
Chewable tablets with a refreshing fresh menthol flavor that can be taken without water before or after meals.
Comes in a compact case that is convenient to carry.
[Efficacy and effect]
Alleviation of the following symptoms due to acute rhinitis、 allergic rhinitis or sinusitis: sneezing、 runny nose (excessive nasal discharge)、 stuffy nose、 watery eyes、 sore throat、 dull headache (heavy head)
[Ingredients/Quantity]
Daily dose: 3 tablets
Mequitazine…4.0mg
Phenylephrine hydrochloride…15.0mg
Belladonna total alkaloids…0.4mg
Anhydrous caffeine ... 90.0mg
●Additives: D-mannitol、 tartaric acid、 cellulose、 hydroxypropyl cellulose、 crospovidone、 Mg stearate、 Mg metasilicate aluminate、 l-menthol、 sucralose、 peppermint oil、 lemon oil、 orange oil
[Dosage and dosage]
Take the following amount by chewing or dissolving in your mouth.
However、 the interval between doses should be at least 4 hours.
・Adults (15 years old and over): 1 tablet per dose、 3 doses per day
・Under 15 years old: Do not take
[Precautions for use]
(If you do not follow these precautions、 your current symptoms will worsen、 and side effects and accidents will likely occur.)
(1) The following people should not take this medicine.
・People who have had allergic symptoms due to this drug or its ingredients
(2) Do not use any of the following medicines while taking this drug.
・Other oral medicines for rhinitis、 oral medicines containing antihistamines (cold medicines、 antitussive expectorants、 medicines for motion sickness、 medicines for allergies、 etc.)、 gastrointestinal analgesics、 antispasmodics
(3) Do not drive or operate machinery after taking this medicine.
(Symptoms such as drowsiness、 blurred vision、 and abnormal glare may occur.)
(4) Do not use for a long time.
[Consultation points for use]
●The following people should consult a doctor、 pharmacist or registered salesperson before taking this medicine.
(1) Persons receiving medical treatment from a doctor
(2) Pregnant women or those who are believed to be pregnant
(3) People who are breastfeeding
(4) Elderly
(5) Persons who have had allergic symptoms due to drugs、 etc.
(6) Persons with the following symptoms
・High fever、 difficulty urinating
(7) Persons who have received the following diagnoses
・Glaucoma、 diabetes、 thyroid dysfunction、 heart disease、 hypertension
●If the following symptoms appear after taking this medicine、 they may be side effects.
・Skin: rash、 redness、 itching
・Digestive system: nausea、 vomiting、 anorexia
・Nervous system…Headache
・Urology…Difficulty urinating
・Others…hot flashes、 abnormal glare
In rare cases、 the following serious symptoms may occur. In that case、 please consult a doctor immediately.
・Shock (anaphylaxis): Symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 shortness of breath、 palpitations、 and clouding of consciousness may occur immediately after taking this medicine.
・Hepatic dysfunction: Fever、 itching、 rash、 jaundice (yellowing of skin and whites of eyes)、 brown urine、 general malaise、 loss of appetite、 etc. may occur.
Thrombocytopenia: Bleeding symptoms such as nosebleeds、 bleeding from the gums、 and bruises appear due to a decrease in the number of platelets、 which are components of the blood.
●The following symptoms may appear after taking the drug. If such symptoms persist or worsen、 stop taking the drug and take this leaflet to a doctor、 pharmacist、 or registered salesperson. Please consult.
・Dry mouth、 drowsiness、 constipation、 blurred vision
●If symptoms do not improve after taking this medicine for 5 to 6 days、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet.
[Precautions for storage and handling]
(1) Store in a cool、 dry place out of direct sunlight with the cap tightly closed.
(2) Keep out of reach of children.
(3) Do not replace it with another container. (It may cause misuse or change the quality)
(4) Do not touch with wet hands. (quality changes)
(5) Do not take the product after the expiration date (listed on the outer box).
Even if it is within the expiration date、 please use it as soon as possible after opening the inner bag.
Chewable tablets with a refreshing fresh menthol flavor that can be taken without water before or after meals.
Comes in a compact case that is convenient to carry.
[Efficacy and effect]
Alleviation of the following symptoms due to acute rhinitis、 allergic rhinitis or sinusitis: sneezing、 runny nose (excessive nasal discharge)、 stuffy nose、 watery eyes、 sore throat、 dull headache (heavy head)
[Ingredients/Quantity]
Daily dose: 3 tablets
Mequitazine…4.0mg
Phenylephrine hydrochloride…15.0mg
Belladonna total alkaloids…0.4mg
Anhydrous caffeine ... 90.0mg
●Additives: D-mannitol、 tartaric acid、 cellulose、 hydroxypropyl cellulose、 crospovidone、 Mg stearate、 Mg metasilicate aluminate、 l-menthol、 sucralose、 peppermint oil、 lemon oil、 orange oil
[Dosage and dosage]
Take the following amount by chewing or dissolving in your mouth.
However、 the interval between doses should be at least 4 hours.
・Adults (15 years old and over): 1 tablet per dose、 3 doses per day
・Under 15 years old: Do not take
[Precautions for use]
(If you do not follow these precautions、 your current symptoms will worsen、 and side effects and accidents will likely occur.)
(1) The following people should not take this medicine.
・People who have had allergic symptoms due to this drug or its ingredients
(2) Do not use any of the following medicines while taking this drug.
・Other oral medicines for rhinitis、 oral medicines containing antihistamines (cold medicines、 antitussive expectorants、 medicines for motion sickness、 medicines for allergies、 etc.)、 gastrointestinal analgesics、 antispasmodics
(3) Do not drive or operate machinery after taking this medicine.
(Symptoms such as drowsiness、 blurred vision、 and abnormal glare may occur.)
(4) Do not use for a long time.
[Consultation points for use]
●The following people should consult a doctor、 pharmacist or registered salesperson before taking this medicine.
(1) Persons receiving medical treatment from a doctor
(2) Pregnant women or those who are believed to be pregnant
(3) People who are breastfeeding
(4) Elderly
(5) Persons who have had allergic symptoms due to drugs、 etc.
(6) Persons with the following symptoms
・High fever、 difficulty urinating
(7) Persons who have received the following diagnoses
・Glaucoma、 diabetes、 thyroid dysfunction、 heart disease、 hypertension
●If the following symptoms appear after taking this medicine、 they may be side effects.
・Skin: rash、 redness、 itching
・Digestive system: nausea、 vomiting、 anorexia
・Nervous system…Headache
・Urology…Difficulty urinating
・Others…hot flashes、 abnormal glare
In rare cases、 the following serious symptoms may occur. In that case、 please consult a doctor immediately.
・Shock (anaphylaxis): Symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 shortness of breath、 palpitations、 and clouding of consciousness may occur immediately after taking this medicine.
・Hepatic dysfunction: Fever、 itching、 rash、 jaundice (yellowing of skin and whites of eyes)、 brown urine、 general malaise、 loss of appetite、 etc. may occur.
Thrombocytopenia: Bleeding symptoms such as nosebleeds、 bleeding from the gums、 and bruises appear due to a decrease in the number of platelets、 which are components of the blood.
●The following symptoms may appear after taking the drug. If such symptoms persist or worsen、 stop taking the drug and take this leaflet to a doctor、 pharmacist、 or registered salesperson. Please consult.
・Dry mouth、 drowsiness、 constipation、 blurred vision
●If symptoms do not improve after taking this medicine for 5 to 6 days、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet.
[Precautions for storage and handling]
(1) Store in a cool、 dry place out of direct sunlight with the cap tightly closed.
(2) Keep out of reach of children.
(3) Do not replace it with another container. (It may cause misuse or change the quality)
(4) Do not touch with wet hands. (quality changes)
(5) Do not take the product after the expiration date (listed on the outer box).
Even if it is within the expiration date、 please use it as soon as possible after opening the inner bag.